Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Corpus Christi, TX

April 22, 20155 counties in Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 22, 2015, 4:44 PM CDT for 5 counties in Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2015, 4:44 PM CDT (21:44 UTC)
Expired
Apr 22, 2015, 5:15 PM CDT
In force
31 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Aransas County, TX, Calhoun County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 108 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 4:49 PM CDTFUNNEL CLOUDFannin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 11:13 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WUUS54 KCRP 222144
SVRCRP
TXC007-057-175-391-469-222215-
/O.NEW.KCRP.SV.W.0049.150422T2144Z-150422T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
444 PM CDT WED APR 22 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN VICTORIA COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHERN CALHOUN COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHERN GOLIAD COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 515 PM CDT

* AT 442 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  COLETO CREEK PARK...OR 11 MILES NORTHWEST OF MCFADDIN...AND MOVING
  EAST-SOUTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORT LAVACA...SEADRIFT...MCFADDIN...GUADALUPE... FANNIN...
  QUINTANA...BERCLAIR...LONG MOTT...DACOSTA... COLETO CREEK PARK...
  OAK VILLAGE...KAMEY...TIVOLI...BLOOMINGTON... MAGNOLIA BEACH...
  ALAMO BEACH...KAMAY...GREEN LAKE AND PLACEDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. ALTHOUGH A TORNADO IS
NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH TEXAS.

LAT...LON 2834 9670 2847 9679 2840 9678 2843 9685
      2828 9680 2822 9697 2819 9695 2853 9767
      2854 9766 2876 9719 2878 9671 2870 9657
      2865 9663 2863 9646 2861 9648 2862 9648
      2863 9649 2857 9656 2861 9641
TIME...MOT...LOC 2142Z 283DEG 44KT 2864 9718 

$$

MB
1 follow-up statement
307 
WWUS54 KCRP 222156
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
456 PM CDT WED APR 22 2015

TXC007-057-175-391-469-222215-
/O.CON.KCRP.SV.W.0049.000000T0000Z-150422T2215Z/
VICTORIA TX-ARANSAS TX-CALHOUN TX-GOLIAD TX-REFUGIO TX-
456 PM CDT WED APR 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN VICTORIA...NORTHEASTERN ARANSAS...NORTHERN CALHOUN...
SOUTHEASTERN GOLIAD AND NORTHEASTERN REFUGIO COUNTIES...

AT 456 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCFADDIN...
MOVING EAST-SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
PORT LAVACA...SEADRIFT...MCFADDIN...GUADALUPE...FANNIN...
QUINTANA...LONG MOTT...DACOSTA...COLETO CREEK PARK...OAK VILLAGE...
KAMEY...TIVOLI...BLOOMINGTON...MAGNOLIA BEACH...ALAMO BEACH...
KAMAY...GREEN LAKE...PLACEDO AND AUSTWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH TEXAS.

LAT...LON 2834 9670 2847 9679 2840 9678 2843 9685
      2828 9680 2822 9698 2828 9708 2847 9745
      2854 9746 2872 9723 2878 9671 2870 9657
      2865 9663 2863 9646 2861 9648 2862 9648
      2863 9650 2857 9656 2861 9641
TIME...MOT...LOC 2156Z 283DEG 44KT 2861 9707 

$$

MB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:46 PM CDT, 58 minutes earlier.

Area forecast discussion, Apr 22, 3:46 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
346 PM CDT WED APR 22 2015

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...BULK OF THE
CONVECTION FROM EARLIER CONTINUES TO PUSH OFFSHORE. BUT ADDITIONAL
CONVECTION DEVELOPING ACROSS THE SOUTHERN HILL COUNTRY MAY MOVE
INTO AREAS OF INSTABILITY ACROSS THE EASTERN ZONES. WARMING SHOULD
CONTINUE TO TAKE PLACE AT H85 TO CONTINUE AN INCREASING CAP FROM
WEST TO EAST...BUT THE CAP SHOULD REMAIN WEAK ENOUGH ACROSS THE
EAST TO SUPPORT ONGOING RAIN CHANCES THROUGH THE EARLY EVENING.
LOSS OF HEATING SHOULD ALLOW THINGS TO CALM DOWN FOR OVERNIGHT.

FOR THURSDAY...A SIMILAR SET UP REMAINS...ALTHOUGH MODELS ARE
WARMING THE H85 FURTHER. MODEL FLOW AT H85 APPEARS TO BE A BIT
MORE SOUTHERLY AND LIGHT WHICH MAY KEEP THE CAP FROM WARMING AS
MUCH AS PROG TO...BUT STILL REMAIN BETWEEN 17C-20C. MIDLEVEL
RIDGING ALSO CONTINUES WITH THE JET LIFTING EVEN FARTHER NORTH.
HOWEVER MUCAPE CONTINUES TO REMAIN ELEVATED BETWEEN 1000-3000
J/KG WHERE IF A SHOWER CAN BREAK THROUGH THE CAP...ISOLATED SEVERE
WEATHER WILL REMAIN A GREAT PROBABILITY WITH LARGE HAIL AND
DAMAGING WINDS.

THURSDAY NIGHT WILL BE THE BETTER SET UP FOR SEVERE POSSIBILITY AS
SLIGHT WEAKENING IN THE RIDGE DEVELOPS AS A SHORTWAVE MOVES EAST
ACROSS NORTHEAST MEXICO. MODELS CONTINUE TO DEVELOP A SYSTEM
MOVING OUT OF MEXICO REACHING THE FAR WESTERN ZONES EARLY THURSDAY
NIGHT. OVERALL MIDLEVEL FLOW SHOULD TAKE MUCH OF THE HEAVIER AND
STRONGER STORMS ON A SOUTHWEST TO NORTHEAST PATH ACROSS SOUTH
TEXAS.

&&

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...EXTENDED FORECAST BEGINS
WITH MORE OF THE SAME...A PRIMED AIRMASS OVER SOUTH TEXAS WITH
MIDLEVEL SUPPORT BUT A CAP IN PLACE. IF THE CAP CAN BREAK...STORMS
THAT DEVELOP COULD EASILY PRODUCE LARGE HAIL AND DAMAGING WINDS...AS
WELL AS AN ISOLATED TORNADO. A WEST TEXAS DRYLINE DRIFTING EAST INTO
CENTRAL TEXAS AND CLOSE TO THE BRUSH COUNTRY WILL CONTRIBUTE TO
ISOLATED TO SCATTERED THUNDERSTORMS ON SATURDAY. HAVE MAINTAINED LOW
CHANCE POPS FOR SUNDAY THROUGH MONDAY ASSOCIATED WITH A COLD FRONT
PASSAGE.

TEMPERATURES WILL WARM OVER THE WEEKEND INTO THE UPPER 80S AND LOWER
90S...THEN COOL OFF INTO THE 70S AND 80S BEHIND THE FRONT EARLY NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    74  84  74  86  73  /  20  20  30  20  30
VICTORIA          71  85  72  85  72  /  20  20  40  40  40
LAREDO            73  88  73  93  73  /  10  30  50  20  30
ALICE             73  87  73  90  73  /  20  20  40  20  30
ROCKPORT          74  79  74  80  73  /  20  10  20  30  30
COTULLA           71  88  70  89  70  /  10  30  50  40  40
KINGSVILLE        73  86  74  89  74  /  20  20  30  20  30
NAVY CORPUS       74  81  74  81  74  /  20  10  20  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

CB/85...SHORT TERM
JV/71...LONG TERM
Hazardous weather outlook, Apr 22, 11:43 AM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 AM CDT WED APR 22 2015

TXZ229>234-239>247-231645-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1143 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...MCULLEN...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA COUNTIES. LARGE HAIL AND DAMAGING WINDS WILL
BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED TORNADO CAN
NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY
THURSDAY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY.
ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL
WILL BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AND AGAIN
ON FRIDAY. WITH THE AMOUNT OF INSTABILITY AND SHEAR EXPECTED ON
BOTH THURSDAY AND FRIDAY...AN ISOLATED TORNADO COULD BE POSSIBLE
ALSO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THE AFTERNOON.

GMZ230-235-250-255-270-275-231645-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1143 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR THE MIDDLE TEXAS
COASTAL BEND INCLUDING THE BAYS AND NEARSHORE WATERS EXTENDING OUT
20 NAUTICAL MILES FROM BAFFIN BAY TO PORT OCONNOR. LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN
ISOLATED WATERSPOUT CAN NOT BE RULED OUT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY
THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ALTHOUGH
SEVERE WEATHER IS NOT ANTICIPATED...AN ISOLATED STRONG TO SEVERE
THUNDERSTORM WITH DAMAGING WINDS OR HAIL CANNOT BE RULED
OUT...ESPECIALLY THURSDAY NIGHT AND FRIDAY.

In the hours before

Local storm report, Apr 22, 3:00 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
300 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TSTM WND DMG     FLOUR BLUFF             27.65N 97.30W
04/22/2015                   NUECES             TX   PUBLIC

            FEW LARGE TREES DOWN

&&

HART
Local storm report, Apr 22, 3:24 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
324 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     HAIL             ROBSTOWN                27.80N 97.66W
04/22/2015  E1.00 INCH       NUECES             TX   FIRE DEPT/RESCUE

0126 PM     TSTM WND DMG     6 WSW ROBSTOWN          27.78N 97.75W
04/22/2015                   NUECES             TX   LAW ENFORCEMENT

            FARM PROPERTY DAMAGE NEAR INTERSECTION OF FM38 AND 81.

0135 PM     WATER SPOUT      6 ENE ARANSAS PASS      27.92N 97.05W
04/22/2015                   GMZ235             TX   PUBLIC

            WATERSPOUT NEAR ARANSAS BAY PERSISTED FOR SEVERAL MINUTES
            BEFORE DISSIPATING.

0135 PM     FLASH FLOOD      PORTLAND                27.88N 97.33W
04/22/2015                   SAN PATRICIO       TX   NWS EMPLOYEE

            WATER ACROSS LANG ROAD NEAR ELEMENTARY SCHOOL AND GETTING
            WORSE. DITCHES ALONG MANY ROADS IN PORTLAND ARE QUICKLY
            FILLING.

0144 PM     TSTM WND DMG     3 ENE PETRONILA         27.69N 97.59W
04/22/2015                   NUECES             TX   EMERGENCY MNGR

            POWER POLES DOWN ALONG FM665 AND FM43.

0153 PM     FLASH FLOOD      5 ENE CORPUS CHRISTI    27.80N 97.42W
04/22/2015                   NUECES             TX   EMERGENCY MNGR

            WATER FLOODING LEOPARD AND PEABODY. ALSO FLOODING ALONG
            SPID FRONTAGE ROADS.

0200 PM     FLASH FLOOD      ROBSTOWN                27.80N 97.66W
04/22/2015                   NUECES             TX   FIRE DEPT/RESCUE

            DEEP WATER ACROSS MANY ROADS ACROSS ROBSTOWN.

0204 PM     FLASH FLOOD      5 ENE CORPUS CHRISTI    27.80N 97.42W
04/22/2015                   NUECES             TX   EMERGENCY MNGR

            WATER FLOWING ACROSS STAPLES AND LIPE.

0204 PM     TSTM WND DMG     FLOUR BLUFF             27.65N 97.30W
04/22/2015                   NUECES             TX   PUBLIC

            FEW LARGE TREES DOWN

0209 PM     FLASH FLOOD      1 E PORTLAND            27.88N 97.31W
04/22/2015                   SAN PATRICIO       TX   PUBLIC

            WATER COMPLETELY ACROSS TRINITY DR AND FRIO.

0219 PM     HAIL             8 SSE CC NAS            27.58N 97.22W
04/22/2015  E0.88 INCH       NUECES             TX   PUBLIC

            NICKEL SIZE HAIL REPORTED AT BOB HALL PIER.

0221 PM     FLASH FLOOD      5 ENE CORPUS CHRISTI    27.80N 97.42W
04/22/2015                   NUECES             TX   EMERGENCY MNGR

            WATER FLOWING INTO BUILDING AT LAGUNA SHORES AND HWY 358.

&&

HART
Special weather statement, Apr 22, 3:34 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 PM CDT WED APR 22 2015

TXZ231>233-222115-
GOLIAD-BEE-LIVE OAK-
334 PM CDT WED APR 22 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GOLIAD...
NORTHWESTERN BEE AND NORTH CENTRAL LIVE OAK COUNTIES...

AT 334 PM CDT...A STRONG THUNDERSTORM WAS NEAR KARNES CITY...MOVING
EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NELL...TULSITA...CHARCO...PAWNEE AND PETTUS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 2857 9766 2867 9821 2873 9817 2879 9810
      2869 9801 2872 9792 2869 9786 2867 9778
      2882 9756
TIME...MOT...LOC 2034Z 283DEG 42KT 2882 9799

MB
Local storm report, Apr 22, 3:45 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
345 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     FLASH FLOOD      INGLESIDE               27.87N 97.20W
04/22/2015                   SAN PATRICIO       TX   FIRE DEPT/RESCUE

            FLOODING AT TYNER AND TODD ST, 6TH ST BETWEEN AVE A AND
            ALANA, 1ST STREET AND HONEYSUCKLE.

&&

HART
Local storm report, Apr 22, 4:01 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
401 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             5 N CHAPMAN RANCH       27.65N 97.45W
04/22/2015  E1.75 INCH       NUECES             TX   PUBLIC

            REPORTED ALONG CHAPMAN RANCH ROAD BEFORE STAPLES. TIME
            EST FROM RADAR.

&&

HART
Local storm report, Apr 22, 4:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
443 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             GOLIAD                  28.67N 97.39W
04/22/2015  E1.00 INCH       GOLIAD             TX   LAW ENFORCEMENT

0443 PM     TSTM WND DMG     1 E GOLIAD              28.67N 97.38W
04/22/2015                   GOLIAD             TX   LAW ENFORCEMENT

            POWERLINES DOWN ACROSS GOLIAD.

&&

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 10:50 AM CDTSpecial Weather StatementCRPLa Salle40 min
Apr 22, 11:14 AM CDTSpecial Weather StatementCRPDuval31 min
Apr 22, 11:25 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Live Oak, McMullen35 min
Apr 22, 11:39 AM CDTSpecial Weather StatementCRPJim Wells36 min
Apr 22, 12:00 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells45 min
Apr 22, 12:27 PM CDTSevere Thunderstorm WarningCRPJim Wells, Nueces, San Patricio33 min
Apr 22, 12:36 PM CDTAreal Flood AdvisoryCRPJim Wells, Nueces, San Patricio114 min
Apr 22, 12:37 PM CDTSpecial Weather StatementCRPGoliad, Victoria23 min
Apr 22, 12:41 PM CDTSpecial Marine WarningCRP94 min
Apr 22, 12:53 PM CDTFlash Flood WarningCRPNueces, San Patricio112 min
Apr 22, 12:59 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces46 min
Apr 22, 1:45 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces30 min
Apr 22, 1:54 PM CDTSpecial Marine WarningCRP66 min
Apr 22, 2:00 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio90 min
Apr 22, 2:18 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces14 min
Apr 22, 2:25 PM CDTSpecial Marine WarningCRP95 min
Apr 22, 2:42 PM CDTAreal Flood WarningCRPNueces, San Patricio2 hr
Apr 22, 2:51 PM CDTRiver Flood WarningCRPNueces42 hr
Apr 22, 3:11 PM CDTSpecial Marine WarningCRP94 min
Apr 22, 3:34 PM CDTSpecial Weather StatementCRPKarnes41 min
Apr 22, 3:44 PM CDTSpecial Marine WarningCRP46 min
Apr 22, 3:54 PM CDTSevere Thunderstorm WarningCRPBee, Goliad21 min
Apr 22, 4:09 PM CDTFlash Flood WarningCRPGoliad66 min
Apr 22, 4:14 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio, Victoria31 min
Apr 22, 4:47 PM CDTSpecial Marine WarningCRP118 min
Apr 22, 5:16 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio44 min
Apr 22, 6:35 PM CDTSpecial Marine WarningCRP55 min
Apr 22, 6:52 PM CDTRiver Flood WarningCRPGoliad, Victoria24 hr
Apr 22, 6:52 PM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria48 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.